# SDR CALA2016101900792

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 8,891 hours, 3,126 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1FA011342
- Part serial: 5021
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LDG GEAR DID NOT RETRACT ON DEPT REF LOG 4812443.  JACKED AC PER TASK 07-11-01-580-815.  ACCOMPLISHED 10 GEAR SWINGS.  NO FAULTS OR HYDRAULIC LEAKS.  REPLACED LANDING GEAR SELECTOR VALVE.
